Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hyperbolic groups have finite asymptotic dimension

Author: John Roe
Journal: Proc. Amer. Math. Soc. 133 (2005), 2489-2490
MSC (2000): Primary 20F67; Secondary 55M10
Published electronically: April 8, 2005
MathSciNet review: 2146189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We detail a proof of a result of Gromov, that hyperbolic groups (and metric spaces) have finite asymptotic dimension. This fact has become important in recent work on the Novikov conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F67, 55M10

Retrieve articles in all journals with MSC (2000): 20F67, 55M10

Additional Information

John Roe
Affiliation: Department of Mathematics, Penn State University, University Park, Pennsylvania 16802

PII: S 0002-9939(05)08138-4
Keywords: Gromov hyperbolicity, coarse geometry, asymptotic dimension
Received by editor(s): May 1, 2002
Published electronically: April 8, 2005
Additional Notes: The author was supported in part by NSF Grant #0100464.
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia